MAUDE Adverse Event Report: CERNER CORPORATION CAREAWARE IBUS; SOFTWARE

CERNER CORPORATION CAREAWARE IBUS; SOFTWARE
Model Number CAREAWARE 6.5.0 CAREAWARE IBUS.2021W16 THROUGH CAREAWARE IBUS.2021W30
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cerner distributed a flash notification on august 26, 2021 to all potentially impacted client sites.The software notification includes a description of the issue and a software modification has been developed to address the issue for all sites that could be potentially impacted.Cerner corporation considers this issue to be resolved and no further narrative is required for follow-up.
 
Event or Problem Description
This report documents information related to an issue identified with functionality included in cerner's careaware ibus®.This issue involves cerner's careaware ibus® and affects users that assign role based alerting in careaware® event management, which is used as a secondary mechanism to route event or alarm information to mobile phones or other computing or communications endpoints.If a personnel record is saved in cerner millennium, that personnel record can fail to set an organization identifier in careaware event management due to a defect in careaware ibus.If alerting is built based on roles, the clinician may not be notified appropriately of a secondary alert through careaware event management, which could lead to a delay in patient care.Cerner has not received communication on any adverse patient events as a result of this issue.

Brand Name
CAREAWARE IBUS
Common Device Name
SOFTWARE
Manufacturer (Section D)
CERNER CORPORATION
8779 hillcrest road
kansas city MO 64138
MDR Report Key12378114
Report Number1931259-2021-00016
Device Sequence Number19134446
Product Code DRG
UDI-Device Identifier00853023006012
UDI-Public(01)00853023006012(10)CAREAWAREIBUS6.0.5
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAREAWARE 6.5.0 CAREAWARE IBUS.2021W16 THROUGH CAREAWARE IBUS.2021W30
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1